# SDR V0XD20170626001

- Difficulty date: June 21, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 29,463 hours, 21,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR POWER ASSIST MOTOR STIFFENER BRACKET CRACKED. REMOVED AND REPLACED PAX DOOR POWER ASSIST MOTOR STIFFENER BRACKET IAW SRM 51-26-16, 51-40-11, 51-42-13, 51-42-06.
